# SDR UALA2011042702055

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 85,889 hours, 13,765 cycles
- Engine: Pwa PW4060
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 11518661
- Part serial: 16
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE TEMPERATURE CONTROLLER INOPERATIVE.  REPLACED ZONE TEMP CONTROLLER PER MM, BITE TEST PASSED.
